# SDR AMWA89204

- Difficulty date: December 20, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 23,399 hours, 34,436 cycles
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pcb
- Part number: 1143640681
- Part serial: 506B95
- Condition: Inoperative
- Location: Mlg
- Part time: 20,671 hours, 29,835 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LANDING GEAR GAVE NO REACTION WHEN GEAR HANDLE EXTENDED. MOVED FLAPS TO FULL DOWN, LANDING GEAR WARNING HORN SOUNDED. FOLLOWED EMERGENCY CHECKLIST AND MANUALLY EXTENDED THE GEAR AND GOT 3 GEAR SAFE INDICATION LIGHTS AND LANDED SAFELY. MAINTENANCE REPLACED A316 PC BOARD AND CLEARED DISCREPANCY.
